Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had unprotected sex, took pills. Missed periods. Are pills safe?

Hi i'm 16 and I am on the pill but recently dotted taking them throughout the week to make them last until the weekend but I took them on Thursday Friday and Saturday night, on the Sunday I had unprotected sex with my boyfriend and after continued to take my pill as usual but I have messed up the cycle in a sense that I carried on a week over than I should of done and it made me ill, but now I'm having period cramps and frequent trips to the toilet only to find blood on the tissue only when I wipe, what's going on with me?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that due to taking hormonal tablet irregularly and haphazard way, there might be some hormonal imbalance causing this problem.
Now wait till 7-8 days passed of your expected date of period.
If you do not get period, then go for pregnancy test to rule out pregnancy.
Ok and take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor